Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Migraine. Taking Naxdom and Sampraz. Is it possible that my hair is greying due to medicine?

Hello sir My name is chirag shah i am 22 year old. I have bad migrane which trigger every six days. I avoid suggested food but it is not working but i do work most of the time on laptop. Could it be one reason for getting migrane more and more. I take Naxdom500 and sampraz 40 and i feel that my hair is getting grey. Is it possible? If you answer me it will be great for me.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
You have been informed that you have been suffering from Mirainous Attacks and the above medicines have been prescribed.
In any case of migraine there will be an oversecretion of neurotransmitters(eg.,Serotonin) in certain areas of brain which will lead to excessive blood flow to particular areas of brain leading to congestion and vascular/cluster headache.
The triad of Prodromal Symptoms such as flashes of light etc//Family history of the same//Vomitting releaving the headache are common.
Get a complete work up done by a neurologist //investigate thoroughly by tests such as CT Scan etc.,(A Migraine Patient was diagnosed to have an AVM in the brain).
Then only start the treatment please.
The drugs that you are taking now contain Naproxen(NSAID),Domperidone(Anti Emetic)and Esomoprazole(Proton Pump Inhibitor) to prevent Hyperacidity. Greying of Hair is not caused by these drugs//Nor migraine will be Cured.Only the Migraine symptoms will subside.

Best regards.,
Dr Lt Cdr ASN Bhushan.
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor